# SDR ASAA1057920

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 15,214 hours, 4,450 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN LIGHT (ZONE TEMP) ILLUMINATES ON RECALL.  PERFORMED FIM 21 62 00 810 842 OPERATED PACK (L) ZONE LIGHT DID NOT ILLUMINATE AND NO FAULT ON CONTROLLER, ALL GROUND TESTS PASS.
